# SDR A8ZR20180820007

- Difficulty date: April 23, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE CROWN SKIN,  BS 325,  2L+4.   REFORMED TO ORIGINAL CONTOUR IAW EA 38-2018-020, REV A.
